Jump to content

NeatFreakmom

Junior Member
  • Posts

    80
  • Joined

  • Last visited

About NeatFreakmom

  • Birthday 02/26/1971

Profile Information

  • Location
    Southwestern PA

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

NeatFreakmom's Achievements

Junior Member

Junior Member (3/9)

78

Reputation

  1. Something that deep down you know will help you? I am someone that needs to be busy. I haven't had a full time job in a while, yet I know (AND people that know me tell me) that working at something I like and having the adult interaction daily is what is a huge contributor to my deep depression! I have an interview for my dream job on Monday. I'm scared to death, yet know that getting a job I like, and that I can be good at will help me immensely. How do I lose the negative thoughts, and go to my interview and get this job? My depression is doing the usual.. You can't do this, it will be way too hard, etc etc. Any suggestions to make this process easier? I know this will be good for me. Help! Many thanks Cathryn
  2. I just realized I didn't really help with my reply, but know that you're not alone.
  3. I could lf have written your post! Depression "takes the wheel" and seems to make all our decisions for us, and keep us down. I do feel better after I shower, and feel even better when I actually do my hair, instead of throwing it up in a messy bun. If I put makeup on, it's even better! Finding the motivation to do all of this seems like an insurmountable task. It absolutely sucks. I wouldn't wish this on anyone. I try to focus on how good I look and feel if I do all these things, but the depression sneaks in and says "who the hell cares what you look like? Just stay in bed" ugh.
  4. I've been on Cymbalta for about 2 months. I was up to 90mg a day, and am now tapering down to get off this drug. I have severe depression, and it definitely makes me feel extremely unmotivated, and not wanting to do anything. Now that I'm tapering down, I'm feeling a bit better. I'm on Lexapro, 20mg and Adderall for ADD. Maybe I'll try something else to replace the Cymbalta, maybe not. I'll see how I feel. I hope you feel better and it starts to help you!!
  5. Hi there..I tok Sertraline and had very positive effects from it. After a few years, sadly, it stopped working, as many SSRIs can do. It is unusual to me that your doc would start you right at an optimal adult dose (50mg)! It is always best to start at a lower dose and add to that dose slowly after a few weeks, so your body adjusts and you get minimal side effects. My advice is to stick with it, at a smaller dose and taper up slowly. I have also occasionally needed something to help me sleep, or alleviate anxiety while starting a new med. That is very common. Good luck to you!!
  6. Hi Kevin... I decided to change my s***ty existence 2 years ago (I was 43) and go to college. I am 45 now, live with my ex husband (we are friends and share a son), and am 2.5 years into getting my degree. I struggle with depression every minute of every day, but manage to get my schoolwork done each week. YOU CAN CHANGE YOUR LIFE! you're younger than me... You can do it! School is challenging at times (I have 2 kids) but it keeps me going! Because of the damn depression, everything including my future seems bleak, but I know that my degree will help me secure a good job (I work at a small restaurant now) and a future career to support me and my kids. I have NO family where I live and I've had to do every little thing on my own. You have a decent place to live, your mom that you can count on. It is definitely not too late for you!
  7. I started Bactrim today for a UTI (TMI... Sorry). My mood changed pretty quickly to pretty tense and angry. I take Cymbalta and Lexapro. Could it be the Bactrim??? Help! So tense and angry the last few hours.
  8. Yes. Sad for your situation, but glad I'm not alone. Getting out of bed is a chore lately. Everything is SO hard to do.
  9. Yes..that is definitely a very common side effect. Side effects of SSRIs usually subside and go away. Hang in there!
  10. It definiitely sounds like you're obsessing (I do it all the time), I am glad you see that! Relax, chill out, and take it day by day :-) Maybe he is for real. Time will tell.
  11. Hmm Fish. Sounds like a medicine issue. Are you taking anything??
  12. Hi there..I had never heard about Genesight before, so I just checked it out. I am quite cynical by nature, and this whole thing isn't really adding up to me. It seems very fishy, not sure I would trust it.
×
×
  • Create New...